# SDR NACA2021062540001

- Difficulty date: June 24, 2021
- Submitted: June 25, 2021
- Operation: Air carrier
- Aircraft: N399CM
- Make and model: Boeing 767323
- Aircraft serial: 25451
- Aircraft time: 103,600 hours, 17,213 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Sensor
- Part number: 7732846
- Part serial: 880226
- Condition: Fluctuates
- Location: Duct Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DISCREPANCY: LEFT DUCT PRESSURE FLUCTUATES ON CLIMB OUT. CORRECTIVE ACTION: PERFORMED FIM 36-20 FT 803, SYSTEM CHECK OK. PERFORMED AMM 36-10 FT 831, REPLACED FAN AIR TEMP SENSOR PER AMM 36-16-17, BOTH LEAK CHECK AND BITE TEST OK. GROUND VERIFICATION CHECK OK.
